# SDR REXA2021111700995

- Difficulty date: October 22, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: CC690392511
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP ASSY ON PANEL 195DL IS CRACKED. - DRILLED, LOCATED, INSTALLED & MODIFIED C-CHANNEL IAW CRJ 900 SRM 51-42-13-001-001-A01, 51-40-11-001-001-A01, & BOMBARDIER IS 670538200021.
